Home News About Us Contact Contributors Disclaimer Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
Surjectivity of the total Clifford invariant and Brauer dimension
Authors: Auel, Asher
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Journal of Algebra
Volume: 443
Start Page: 395
End Page: 421
Document Type: Article
ID: 716653.0
Full text / Content available
Cubic fourfolds containing a plane and a quintic del Pezzo surface
Authors: Auel, Asher; Bernardara, Marcello; Bolognesi, Michele; Várilly-Alvarado, Anthony
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Algebraic Geometry
Volume: 2
Start Page: 181
End Page: 193
Document Type: Article
ID: 700816.0
Full text / Content available
Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems
Authors: Auel, Asher; Bernardara, Marcello; Bolognesi, Michele
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal DE Mathématiques Pures et Appliquées. Neuvième Série
Volume: 102
Issue / Number: 1
Start Page: 249
End Page: 291
Document Type: Article
ID: 700817.0
Full text / Content available
Vector bundles of rank 4 and A₃ = D₃
Authors: Auel, Asher
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: International Mathematics Research Notices
Volume: 2013
Issue / Number: 15
Start Page: 3450
End Page: 3476
Document Type: Article
ID: 680456.0
Full text / Content available
Remarks on the Milnor conjecture over schemes
Authors: Auel, Asher
Title of Book: Galois-Teichmüller Theory and Arithmetic Geometry
Start Page: 1
End Page: 30
Place of Publication: Tokyo
Publisher: Mathematical Society of Japan
Date of Publication (YYYY-MM-DD): 2012
Document Type: InBook
ID: 628463.0
Full text / Content available
Open problems on central simple algebras
Authors: Auel, Asher; Brussel, Eric; Garibaldi, Skip; Vishni, Uzi
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Transformation Groups
Volume: 16
Issue / Number: 1
Start Page: 219
End Page: 264
Document Type: Article
ID: 583390.0
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.